# SDR 2007UALA01927

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 38,833 hours, 13,751 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L HAS DENT ON LOWER SKIN.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER REPAIR.
